View : 23 Download: 0

A theoretical view of the envelope model for multivariate linear regression as response dimension reduction

Title
A theoretical view of the envelope model for multivariate linear regression as response dimension reduction
Authors
Yoo J.K.
Ewha Authors
유재근
SCOPUS Author ID
유재근scopus
Issue Date
2013
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 42, no. 2, pp. 143 - 148
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
The envelope model recently developed for the classical multivariate linear regression have potential gain in efficiency in estimating unknown parameters over usual maximum likelihood estimation. In this paper, we theoretically investigate the envelope model as dimension reduction for response variables and connect them to existing methods. © 2012 The Korean Statistical Society.
DOI
10.1016/j.jkss.2012.03.004
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE